# SDR REXA96031

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo Hold
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE CAME ON IN FLIGHT FIRE BOTTLE, NO FIRE.  REPLACED CARGO HALON FIRE BOTTLE.  OK FOR SERVICE.  REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTORS (S/N AFT A2764, FWD A3202), TEST NORMAL.  (M)
